# SDR FDEA201111134890

- Difficulty date: November 13, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813337200
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R HAS 8 AREAS OF CORROSION ON FLANGES AROUND FASTENER, DEFECT MEASURES 4 IN SQUARE & SCALLAPS 1EA FRAME 40-50, 240 ZONE.    SEAT TRACK REMOVED AND REPLACED IAW SRM 51-40-21, REPROTECTED IAW SRM 51-21-10 AND 51-75-10.
